# SDR FDEA201111034734

- Difficulty date: November 3, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 87,021 hours, 15,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 999
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT FRAME FOUND DAMGED AT BS 999, L40R.  REPAIRED IAW SRM 53-00-15 FIG.202 REPAIR 8 REV.47 & EO E1-5100-7-5001A5 PT1.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 113.
